# SDR USAA2009062391558

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 38,957 hours, 14,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - SEA - EEL - EMERGENCY AISLE LIGHT LENS IS MISSING AT ROW 24L.  MAINTENANCE INSTALLED NEW LENS ON EMERGENCY AISLE LIGHT AT ROW 24L.
